Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Take 40mg Omeprazole for acid reflux/heartburn. Wisdom teeth removed, taking ibuprofen, amoxicillin. Can it cause any side effect?

Hello, I take 40mg Omeprazole for my acid reflux/ heartburn . I got my wisdom teeth taken out yesterday with laughing gas and IV sedation . I m taking 800mg of ibuprofen, 500mg of amoxicillin and 5-500mg of hydrocodone/acetaminophen. I m not eating much because of the pain and uncomfortableness also. Whenever I try to sit up or stand up I get hit with the worse heartburn I ve ever felt but when I lay back down it goes away. Do you know if the meds are counteracting with the omeprazole or if there s a bigger issue?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Anesthesiologist 's  Response
do u have heart burn /reflux frequently.ibuprofen is known to cause gastritis hence it must be taken along with drugs like omeprazolo/pantoprazole
if heart burn persists after u stop ibuprofen,u should visit a physician to rule out other causes
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor